By Topic

Comments on "On Routh-Pade model reduction of interval systems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Shih-Feng Yang ; Dept. of Inf. Manage., Transworld Inst. of Technol., Yunlin County, Taiwan

A numerical example is given to show that the model reduction method of interval systems proposed by Dolgin and Zeheb in the above paper cannot guarantee the stability of the reduced-order interval models.

Published in:

Automatic Control, IEEE Transactions on  (Volume:50 ,  Issue: 2 )